RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2019, Volume 19, Number 1, Pages 96–107 (Mi dvmg400)  

Unique solvability of boundary value problem for a polychromatic radiation transfer equation

I. P. Yarovenkoab

a Far Eastern Federal University, Vladivostok
b Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences, Vladivostok

Abstract: The paper deals with a boundary value problem for a radiation transfer equation. It's assumed that Compton scattering is predominant effect in media. The boundary value problem is reduced to an integral equation of Volterra type. The result of the work is the theorem provides existence and uniqueness of solution for the boundary value problem of the radiative transfer equation.

Key words: radiation transfer theory, Compton scattering.

Full text: PDF file (458 kB)
References: PDF file   HTML file
UDC: 517.958
MSC: Primary 35Q60; Secondary 35R30
Received: 02.11.2018

Citation: I. P. Yarovenko, “Unique solvability of boundary value problem for a polychromatic radiation transfer equation”, Dal'nevost. Mat. Zh., 19:1 (2019), 96–107

Citation in format AMSBIB
\Bibitem{Yar19}
\by I.~P.~Yarovenko
\paper Unique solvability of boundary value problem for a polychromatic radiation transfer equation
\jour Dal'nevost. Mat. Zh.
\yr 2019
\vol 19
\issue 1
\pages 96--107
\mathnet{http://mi.mathnet.ru/dvmg400}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg400
  • http://mi.mathnet.ru/eng/dvmg/v19/i1/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:40
    Full text:14
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019